# SDR C2XA10SH269

- Difficulty date: August 15, 2010
- Submitted: August 15, 2010
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 19,153 hours, 10,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT UPPER SEAT TRACK SUPPORT CORRODED (LEVEL 2 LOCAL) AROUND RIVET AT FRAME 50.  MAINTENANCE PERFORMED REPAIR ON LT UPPER SEAT TRACK SUPPORT AT FRAME 50 IAW EC5320-01522.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
